# SDR SIMA20131218003

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 24,034 hours, 20,637 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT AFTER TAKEOFF TANK NR 1 SHOWED 0. 20 MIN LATER AT FL 360 BOTH TANKS SHOWED DASHES.  THE GAUGES CAME BACK & WORKED AS WELL AS WE COULD TELL.  DID NOT START GOING TO DASHES AGAIN UNTIL ENG SHUT DOWN.  VERIFIED NO FAULT CODES ON FCU MEMORY.  R & R  SYS POWER SWITCH S7199 IAW AMM CH 20-13-04, OPERATIONS CHECKED OK IAW AMM CH 28-23-08 AND 28-41-00.
